HealthBoards

HealthBoards (http://www.healthboards.com/boards/)
-   Neurology (http://www.healthboards.com/boards/neurology/)
-   -   Tingling hands and feet (http://www.healthboards.com/boards/neurology/904440-tingling-hands-feet.html)

UKhugh 06-10-2012 04:49 PM

Tingling hands and feet
 
I have an odd sensation in my feet and hands when sitting down mostly. It feels as if I'm being rained on with tiny cold droplets. I'm half way through B vitamin and 400 mg Magnesium course. Also, I've played some intense tennis the other day for 2 hours. Could this just be the crazy tennis session I've had?

WithGodshelp 07-01-2012 03:19 PM

Re: Tingling hands and feet
 
Are you taking any medications that could be causing these symptoms? I was taking Diamox for my ears a while back and had tingling in my hands and feet and it was because of the Diamox. Just a thought.

UKhugh 07-01-2012 05:46 PM

Re: Tingling hands and feet
 
I think I have managed to figure it out. I sit a lot at work and for some reason I started to sit with my legs crossed in the office chair. It felt somewhat more comfortable so I got use to it. I tried sitting straight again for a day and my symptoms went away.

WithGodshelp 07-01-2012 08:28 PM

Re: Tingling hands and feet
 
So glad you figured it out! Wish I could figure my symptoms out. Have a great evening!


All times are GMT -7. The time now is 10:35 AM.